# SDR 2000ZZZX720

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8FR
- Make and model: Cessna 425
- Aircraft serial: 4250095
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut
- Part number: NAS12918
- Condition: Split
- Location: Horiz Stabilizer
- Part time: 608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, THE LEFT NUT THAT RETAINS THE HORIZONTAL STABILIZER WAS FOUND SPLIT FROM TOP TO BOTTOM.  RECORDS SHOW THAT SB CQB 85-25 AND AD 85-25-11 WERE C/W IN 1986.  THE SB AND AD ADDRESS THIS PROBLEM.  THE NUT THAT SPLIT APPEARS TO HAVE BEEN THE IMPROVED REPLACEMENT CALLED OUT FOR IN THE AD AND SB.
